# SDR AALA202203226765

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737*
- Aircraft serial: 30090
- Aircraft time: 60,384 hours, 25,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 146A740121
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LAVATORY PAN AREA AT BS 847 AND S25L REPAIRED LAVATORY PAN AREA  PER EA 334717
